MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Code Use of Incorrect Control/Treatment Settings (1126)
Health Effect - Clinical Code Erythema (1840)
Date of Event 05/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Residual pie in the shape of the tip footprints located in the lower abdomen one and a half year after treatment with morpheus8.
 
Additional Manufacturer Narrative
Initially, the clinic provided photos of a patient with abdomen in a postpartum phase presenting multiple stretch marks and poor laxity, with residual erythematous tip footprints in the lower region.Based on the pictures of 5 months post treatment, it appears that the procedure was done in the beginning of the pregnancy, although pregnancy is listed as contraindication for morpheus8 treatment in ifu.The initial immune reaction could have been triggered by the application of a numbing cream with high percentage of anesthetics combined with aggressive treatment parameters (burst mode with too many passes).The healing was delayed both due to the peripheric treatment region and the fact that during pregnancy the skin undergoes mechanical stress and healing mechanisms are perturbed.Initially, inmode decided to monitor patient's healing progress as full resolution was expected despite the delayed timing.However, recently additional information was received from the provider upon inmode's attempt to inquire on patient's status, stating the patient hasn't resolved.Therefore, it was decided to report the incident due to longevity of the adverse event.Nevertheless, a gradual and continuous improvement of the skin texture as well as normalization and healing of the micro-lesions are expected.
 
Event or Problem Description
 
Additional Manufacturer Narrative
02-nov-2025: follow-up report is submitted to correct the date received by manufacturer to 05-sep-2023.Initially, the clinic provided photos of a patient with abdomen in a postpartum phase presenting multiple stretch marks and poor laxity, with residual erythematous tip footprints in the lower region.Based on the pictures of 5 months post treatment, it appears that the procedure was done in the beginning of the pregnancy, although pregnancy is listed as contraindication for morpheus8 treatment in ifu.The initial immune reaction could have been triggered by the application of a numbing cream with high percentage of anesthetics combined with aggressive treatment parameters (burst mode with too many passes).The healing was delayed both due to the peripheric treatment region and the fact that during pregnancy the skin undergoes mechanical stress and healing mechanisms are perturbed.Initially, inmode decided to monitor patient's healing progress as full resolution was expected despite the delayed timing.However, recently additional information was received from the provider upon inmode's attempt to inquire on patient's status, stating the patient hasn't resolved.Therefore, it was decided to report the incident due to longevity of the adverse event.Nevertheless, a gradual and continuous improvement of the skin texture as well as normalization and healing of the micro-lesions are expected.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17859176
Report Number3010511300-2023-00232
Device Sequence Number20352030
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K192695
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Patient Monitoring,Notification
Type of Report Initial,Followup
Report Date (Section B) 11/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer09/05/2023
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown